GET A CALL BACK

DRS tel mobile top 304

How to Prevent a Sedative Overdose

Addiction | Drug Addiction | Prescription Drug Abuse Among Teens | Teen Substance Abuse

How to Prevent a Sedative Overdose

The first thing you need to know about preventing a sedative overdose is that you need to be able to recognize the symptoms of an overdose.  If you know how to tell the signs, you will be instantly several times more competent and capable for helping a person who might be consuming the above substances:

  • Slurred speech. When a person is experiencing an overdose or is on the edge of experiencing an overdose, they will be in a very bad situation to say the least, and they will experience a pretty tough end result if they do not get help.  Slurring speech is one of the first warning signs of an overdose on sedatives, so be sure to watch out for it.
  • Unsteadiness is another very common manifestation too. When a person appears to be very unsteady, this is also a sign and indication that they took too much drugs and are on the verge of a full on overdose.
  • Trouble breathing is another big one. Sedatives, like most drugs, have a negative effect on the respiratory system of the person, and such substances really do bang a person up significantly and cause a lot of trouble breathing.  The respiratory system is often the first system that is negatively affected by drug use, and so therefore would also be the first system affected by a sedative overdose too.
  • Dizziness or fainting spells often go hand in hand with a drug overdose too. When a person takes some sedatives, odds are they will experience some fainting or troubles of some kind.  However, when they go completely overboard into dizziness or fainting, this is a sign of an overdose.
  • Vomiting is also a sign, because in this case the body has actually recognized the poisonous aspect of the drug and is trying to remove it from the body, though it is already too late at that point for vomiting to have any effect.
  • Being unable to think or respond normally to communication and stimuli is a sign of an overdose on sedatives too.
  • Shock is also a common side effect and common manifestation of overdose as well.
  • Coma is something that comes about a lot when people end up finding themselves in a position where people take too many sedatives.

When people consume the sedative drugs and find themselves in a difficult and grim position like that, they will need to do something.  Rehab is the first option and the only option really.  For more information and to get started on finding a good rehab to go to, call us today at 1-800-304-2219.

tel right addicted 304

Privacy Policy